# SDR A6WA201644045

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN FITTINGS AT LBL9 ARE CORRODED.  REPLACED CARGO TIE DOWN FITTINGS AT LBL9 IAW AMM 53-00-49-000-801, 53-00-49-400-801.
